Weird effects, possibly from Dermacrine.

  1. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    40
    Rep Power
    5329
    Level
    7
    Lv. Percent
    32.55%

    Weird effects, possibly from Dermacrine.


    I'm honestly a little freaked out and and I'm only implying these effects are coming from the Dermacrine because I didn't notice them until I started using it. I started on Thursday 15 and I noticed the effects on Saturday 17, I since then stopped using it. I'm 21 and I wake up feeling tired and drunk, no matter how much sleep I get I have this foggy groggy feeling. I've also been getting a little bit of anxiety and nervousness. My morning wood is not anywhere where it used to be 2 weeks ago. My boners are weaker and its just harder to get it up, like I feel disconnected or something. I just feel down in general and its very weird. If someone has any idea what's going on or has any input on the matter I would appreciate it greatly, thanks.

  2. Senior Member
    BBB's Avatar
    Stats
    5'8"  192 lbs.
    Join Date
    Dec 2007
    Posts
    1,871
    Rep Power
    321368
    Level
    39
    Lv. Percent
    8.62%
    Achievements Activity ProPosting Pro

    DHEA can convert to a lot of different hormones. It's hard to know what is going on. I have used Dermacrine in the past with little or no side effects but I'm an older BB and my DHEA levels are already pretty low.
  3. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    40
    Rep Power
    5329
    Level
    7
    Lv. Percent
    32.55%

    Thanks for the input. Yeah I just really hope it is the DHEA doing something funky. It just happened so suddenly and its gotten me on edge now.
    •   
       

  4. Elite Member
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,705
    Rep Power
    513538
    Level
    59
    Lv. Percent
    87.34%
    Achievements Activity ProActivity AuthorityPosting ProPosting Authority

    I'd guess high DHEA levels that are converting to high levels of estradiol. Excess DHEA can cause anxiety in some(makes me angry) as can estradiol. The sexual problems seem to indicate high E.

    Dermacrine is kinda for us old fogies.
  5. Senior Member
    MuscleGauge1's Avatar
    Join Date
    May 2011
    Posts
    1,568
    Rep Power
    258613
    Level
    36
    Lv. Percent
    9.5%
    Achievements Activity ProPosting Pro

    I'm surprise your using this product at your age. It's usually for older more experienced people. I think you should consider a different product since this one is giving you problems. Have you considered anything else?
  6. New Member
    dvdmatsunaga's Avatar
    Join Date
    Jun 2013
    Posts
    40
    Rep Power
    5329
    Level
    7
    Lv. Percent
    32.55%

    Nah, I was actually excited to try it since I heard so many great things. Never messing with that stuff again. I'm just hoping the effects subside soon.
  

  
 

Similar Forum Threads

  1. Really weird effect from DHEA
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 10-02-2009, 08:13 AM
  2. Weird effects from DHEA - advice plz
    By jimmy jam in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 07-21-2009, 09:01 PM
  3. Weird effect, possibly from yohimbine hcl
    By runner in forum Supplements
    Replies: 4
    Last Post: 03-04-2007, 01:24 AM
  4. Weird effect from 6 oxo
    By CDB in forum Anabolics
    Replies: 16
    Last Post: 05-26-2004, 11:32 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in